# SDR CALA0001267

- Difficulty date: August 15, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM WORN AT RT CENTER OF FORWARD CARGO BEAM, STA 389.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-05, FIGURE 86.
